# SDR SWAA2021102727252

- Difficulty date: October 6, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING HFEC INSPECTION; FOUND 1 (EA) CRACK IN SEAT TRACK FASTENER HOLE AT BS 727B RBL 24.75 COMMON TO THE LWR STRAP. ; / [01] REMOVED AND REPLACED LWR SPLICE STRAP AT BS727B RBL 24.75 IAW SB 737-53-1296 FIG.7 & FIG11.; [02] REJECTION: INCORRECT ORIENTATION ON RADIUS FILLER; RAISED FAULT TTG8Q006UCGQ.; [03] UPDATED MEASUREMENT CHART.; [04] UPDATED PARTS.; [05] VERIFIED SPLICE STRAP REPLACED AT BS 727 RBL 24.75 PER 51-40-02 AND SB 737-53-1296.
